# SDR AALA200802584

- Difficulty date: September 26, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 24,845 hours, 11,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RT HAS 1 INCH CRACK AT STATION 1418.  ACCOMPLISHED SPLICE REPAIR IN ACCORDANCE WITH AARD 53-30-00-2.
